# SDR R61A2021070900553

- Difficulty date: June 23, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Aircraft time: 44,453 hours, 27,732 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Shear Plate
- Part number: 17091919001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON CENTER FUSELAGE III FLOOR STRUCTURE R/H SHEAR PANEL AT FR 87-88.  CENTER FUSELAGE III FLOOR STRUCTURE R/H SHEAR PLATE AT FR 87-88 HAS BEEN REPLACED WITH NEW AND INSTALLED IAW EMBRAER SRM 51-42-01 AND 51-43-01
